# SDR AALA20070455

- Difficulty date: March 8, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT - RSW TO DFW,  DURING CRUISE RIGHT ENGINE OIL QUANTITY AND PRESSURE DROPPED.  CREW PERFORMED RIGHT ENGINE SHUTDOWN AND DIVERTED TO TPA.  LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 MINUTES.  FOUND RIGHT ENGINE LEAKING OIL.  PERFORMED FLIGHT DATA RECORDER DOWNLOAD.  REPLACED NUMBER TWO ENGINE AT TPA ON 10 MAR 2007.  SYSTEM GROUND CHECKED NORMAL OPERATION.
